A generalization of the family of p-ary decimated sequences with low correlation

Dae San Kim, Hi Joon Chae, Hong Yeop Song

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)


Let p be a prime and n a positive integer. Let en-1 and N= pn-1/e. In this paper, we construct a family S of e2N p-ary sequences, each member of S has period N and the magnitudes of correlations of members of S are upper bounded by 2√pn= 2√eN+1.

Original languageEnglish
Article number6071757
Pages (from-to)7614-7617
Number of pages4
JournalIEEE Transactions on Information Theory
Issue number11
Publication statusPublished - 2011 Nov

Bibliographical note

Funding Information:
Manuscript received February 16, 2011; revised May 24, 2011; accepted June 07, 2011. Date of current version November 11, 2011. This work was supported in part by the National Foundation (NRF) of Korea Grant funded by the Korean Government (2009-0072514) and in part by the Basic Science Research Program through the National Research Foundation (NRF) of Korea funded by the Ministry of Education, Science and Technology (2009-0083888). D. S. Kim is with the Department of Mathematics, Sogang University, Seoul, South Korea (e-mail: dskim@sogang.ac.kr). H.-J. Chae is with the Department of Mathematics Education, Hongik University, Seoul, South Korea (e-mail: hchae@hongik.ac.kr). H.-Y. Song is with the School of Electrical and Electronic Engineering, Yonsei University, Seoul, South Korea (e-mail: hysong@yonsei.ac.kr). Communicated by N. Y. Yu, Associate Editor for Sequences. Digital Object Identifier 10.1109/TIT.2011.2159576

All Science Journal Classification (ASJC) codes

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences


Dive into the research topics of 'A generalization of the family of p-ary decimated sequences with low correlation'. Together they form a unique fingerprint.

Cite this